The term hemangioma refers to the common tumor of infancy that exhibits rapid postnatal growth and slow regression during childhood. Infantile hemangiomas arc benign vascular neoplasms that develop from the dermal capillary network. Vancomycin is a bactericidal antibiotic agent commonly used in the treatment of infections caused by Gram-positive organisms. The most common adverse effect of intravenously administered vancomycin is "red man syndrome" (RMS), which is associated with the rapid infusion of large doses of vancomycin. This reaction is secondary to mast cell degranulation and is characterized by erythema, pruritus, flushing of the upper torso, and, in severe cases, angioedema and (rarely) cardiovascular complications. We present the case of a 3.5-month-old girl who developed partial hemangioma necrosis secondarily to RMS following intravenous administration of vancomycin for the treatment of Gram-positive bacteremia.